# SDR CA080707012

- Difficulty date: June 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 10,319 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Damaged
- Location: Tailboom
- Component: Tailboom
- Component part number: 350A23000002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE HELICOPTER EXPERIENCED A HARD LANDING AFTER BEING PUSHED SIDEWAYS BY A GUST OF WIND. THE RT SKID CAUGHT THE GROUND FIRST AND THE HELICOPTER STARTED TO YAW SEVERLY, PILOT DROPPED COLLECTIVE AND LANDED THE HELICOPTER IMMEDIATELY. THE TAILBOOM SUSTAINED DAMAGE CAUSED BY THE SUDDEN YAW, SERVICEABLE TAILBOOM AND HARD LANDING INSP C/W IAW MM AND RETURNED TO SERVICE.
